# SDR DALA2017032602496

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL UPPER ATTACH ANGLE IS CORRODED IN SEVERAL AREAS STA 1560 TO 1540 ABOVE STR26L. REMOVED AND INSTALLED NEW ATTACH ANGLE AT STA 1540 TO 1560 STR  26L AFT CARGO IAW SRM 51-40-02 STEP 4B DWG 146N5434 REV - .
